# SDR YV3R2021090700494

- Difficulty date: August 24, 2021
- Submitted: September 7, 2021
- Operation: General aviation
- Aircraft: N991RW
- Make and model: Robsin R22BETAII
- Aircraft serial: 3451
- Aircraft time: 5,370 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Part number: A1902
- Part serial: REVZ
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED V-BELT SET P/N: A190-2 HAD A LUMP IN BELT CAUSING VIBRATION.
